alexa Antibiotic-Associated Diarrhea | Switzerland | PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

Relevant Topics

Antibiotic-Associated Diarrhea

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Diarrhea

    For most people, antibiotic-associated diarrhea causes mild signs and symptoms, such as: Loose stools, More-frequent bowel movements Some people experience a more serious form of antibiotic-associated diarrhea. When the overgrowth of harmful bacteria is severe, patient may have Frequent watery diarrhea, Abdominal pain and cramping, Fever, Mucus in stool, Bloody, stools, Nausea and Loss of appetite.

     

  • Antibiotic-Associated Diarrhea

    The antibiotics most commonly linked to antibiotic-associated diarrhea include: Cephalosporins, such as cefixime (Suprax) and cefpodoxime, Clindamycin (Cleocin), Penicillins, such as amoxicillin (Amoxil, Larotid, others) and ampicillin, Fluoroquinolones, such as ciprofloxacin (Cipro) and levofloxacin (Levaquin).

     

  • Antibiotic-Associated Diarrhea

    In the vast majority of patients AAD is a mild and self- limited illness that responds to the discontinuation of antibiotics, supportive care, and fluid and electrolyte replacement. The diagnosis of C. difficile colitis should always be established before antimicrobial therapy is implemented, we strongly agree with the current ACG guidelines in that empirical therapy should be initiated in highly suggestive cases of severely ill patients.

     

Expert PPTs

Speaker PPTs

 

High Impact List of Articles

Conference Proceedings